# SDR USAA2014031300003

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 61,993 hours, 41,061 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Roller
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S SEAT IS DIFFICULT TO MOVE FWD & AFT.  ADJUSTED AFT ROLLER, OPERATIONS CHECKED OK.
